×

zbMATH — the first resource for mathematics

Etude de la catégorie des algèbres de Hopf commutatives connexes sur un corps. (Study of the category of connected Abelian Hopf algebras over a field). (French) Zbl 0222.18016

MSC:
18B99 Special categories
18G20 Homological dimension (category-theoretic aspects)
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] FREYD P.: Abelian categories, Harper International Editions, (1966). · Zbl 0202.32402
[2] GABRIEL P.: Séminaire J.P. Serre (1960).
[3] GABRIEL P.: Des catégories abéliennes, Bull. Soc. Math. France 90, 323-448 (1962).
[4] GABRIEL P. et DEMAZURE M.: Groupes algébriques linéaires, North Holland Publishing Company (à paraître).
[5] MILNOR J. and MOORE J.C.: On the structure of Hopf algebras, Ann. Math. 81, 211-264 (1965). · Zbl 0163.28202 · doi:10.2307/1970615
[6] MILNOR J. and MOORE J.C.: On the structure of Hopf Algebras, Princeton, multigraphié (1960). · Zbl 0163.28202
[7] WRAITH G.C.: Abelian Hopf algebras, J. Algebra 6, 135-156 (1967). · Zbl 0153.02902 · doi:10.1016/0021-8693(67)90001-4
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.